# SDR CA141103004

- Difficulty date: October 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: Illuminated
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, THE PILOT REPORTED NR 1 POWER PLANT MESSAGE FOLLOWED BY NR 1 ENGINE FADEC CAUTION LIGHT ON. FAULT CODE 912 LOGGED ON BOTH CHANNEL. AIRCRAFT RETURNED TO DEPARTURE AIRPORT FOR AN UNEVENTFUL LANDING.
